Andreev, VB, Banks, HT, Dulikravich, GS et al. (11 more authors) (2016) In celebration of the 60th birthday of Professor Alemdar Hasanoglu (Hasanov). Journal of Inverse and Ill-Posed Problems, 24 (2). pp. 109-110. ISSN 0928-0219
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 15 Jun 2018 14:53 |
Last Modified: | 15 Jun 2018 14:54 |
Status: | Published |
Publisher: | De Gruyter |
Identification Number: | 10.1515/jiip-2016-5002 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132076 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online